# SDR TRBA20120527001

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,793 hours, 31,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4962,  THE CREW REPORTED THE EMERGENCY LIGHT OUTSIDE SERVICE DOOR CHECK FOR LOOSE CONNECTION HAS TO BE HIT ON THE OUTSIDE TO WORK. THE ACFT WAS REMOVED FROM SERVICE.  RE-SECURED LOOSE BULB, OPS CK NORMAL IAW AMM 33-50-00. THE ACFT WAS RETURNED TO SERVICE.
